# SDR VJ9800060

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT AFT UPPER ADF ANTENNA CORRODED.  BLENDED CORROSION AND REMOVED OUT OF LIMITS AREA.  FABRICATED, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS AT UPPER FWD AND AFT ADF LOOP ANTENNA IAW DC9 SRM 53-04, FIG 29, AND AERO EO 98-790.
